Research ArticleOpen accessEvery word in the titleORDER STATISTICS FROM INDEPENDENT NON-IDENTICALLY DISTRIBUTED DISCRETE RAYLEIGH DISTRIBUTIONAmna Abdullatif JamjoomJournal of Mathematics and Statistics, Vol. 9, Issue 2 · 23 Apr 2013 · 7,051 accessesView PDFCite
3 results for “non-identically distributed order statistics”
Set a search alertResearch ArticleOpen accessEvery word in the titleComputing the Moments of Order Statistics from Independent Non - Identically Distributed Burr Type XII Random VariablesA. A. JamjoomJournal of Mathematics and Statistics, Vol. 2, Issue 3 · 30 Sep 2007 · 6,261 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMoments of Order Statistics from Nonidentically Distributed Three Parameters Beta typeI and Erlang Truncated Exponential VariablesA. A. Jamjoom, Z. A. AL-SaiaryJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,373 accessesView PDFCite